AMS eContent Search Results
Matches for: msc=(11N32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Yıldırım Akbal. Friable values of Piatetski-Shapiro sequences. Proc. Amer. Math. Soc. 145 (2017) 4255-4268.
Abstract, references, and article information   
View Article: PDF

[2] Amir Akbary and Keilan Scholten. Artin prime producing polynomials. Math. Comp. 84 (2015) 1861-1882.
Abstract, references, and article information   
View Article: PDF

[3] Paul Pollack. A polynomial analogue of the twin prime conjecture. Proc. Amer. Math. Soc. 136 (2008) 3775-3784. MR 2425715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brian Conrad, Keith Conrad and Robert Gross. Prime specialization in genus 0. Trans. Amer. Math. Soc. 360 (2008) 2867-2908. MR 2379779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Harman, A. Kumchev and P. A. Lewis. The distribution of prime ideals of imaginary quadratic fields. Trans. Amer. Math. Soc. 356 (2004) 599-620. MR 2022713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. W. Fung and H. C. Williams. Quadratic polynomials which have a high density of prime values . Math. Comp. 55 (1990) 345-353. MR 1023759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kevin S. McCurley. Polynomials with no small prime values . Proc. Amer. Math. Soc. 97 (1986) 393-395. MR 840616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1

American Mathematical Society